Forum

Aubagio side effects

Hi everyone I would love some advice on the side effects I am experiencing. I started aubagio 5 weeks ago and for the first month I was really good but then the nausea, diarrhoea and occasional dizziness started. I have no appetite so don’t want to eat. My question is has anyone experienced this? Does the nausea eventually go or is this something I have to put up with?I really want to stay on this medication as I was injecting copaxone for 13 years. I came off this because the injections were quite painful even though it suited me M.S wise as I didn’t have any new lesions when I was on it.
I really want to persevere with the tablets as it is so much easier but couldn’t cope with this nausea for long. I would be grateful for any help.

I was looking to see if anyone has any info on Aubagio? As I have to choose between Aubagio and Tecfidera.

How have you got on ? Did the nausea go away ??

Hi sorry nobody got round to replying to your original message @Tynsall. Did you manage to stick it out?

I had a few diarrhea issues, but these passed and by 6 months I was fine, apart from the hair thing. But that stopped after 2 months and now I have a curly Mop of hair!

@MS-Stole-myMojo not everyone gets stomach issues, but from what I’ve read and experienced these do pass :smiley:

Sharon x

No experience of Aubagio, but after just about 3 years on Tecfidera I’d recommend it all day long.